# SDR AALA201702249005

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 43,928 hours, 28,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT COVER MISSING ON EMERGENCY LIGHT LOWER LEFT CORNER. REPLACED LIGHT COVER.
